|Lost for words.
Apr 20, 2007
I was recently told that i am HIV positive,i was at the time taking Vytorin to lower my Cholesterol which lowererd my number from 236 to 135 in 3 weeks. i am afraid that Hiv drugs will have some interaction with my medicine. I also have mitral valve prolaspe will hiv harm this condition?
| Response from Dr. Henry
The simvastatin in Vytorin should not be used with many of the protease inhibitors or efavirenz that anchor many HIV regimens. Fortunately there are alternatives to Vytorin for treatment of lipid elevations that can be used with many HIV regimens. HIV specialists are familiar with these issues and how to address lipid in concerns while treating HIV. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get HIV From Sex With A Prostitute?
- Blowjob From A Prostitute Worried I Have HIV
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Burning Penis After Sucking Penis Worried I Have HIV
- Coated Tongue After Open Mouth Kissing Worried I Have HIV
- Painful Red Spots After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.